Mind related problem

Patient

Q: I am a undergraduate student and i have problem that when i sit for study i see faces of diffrent people in my mind whom met this happens only during my study hours

Symptoms:  Tension ,sadness
Doctor

A:   Hello
Thanks for using "Ask The Doctor" for posting your query.

Its difficult to pinpoint the cause with the available information but the common causes could be visual obsessions or distractibility. Obsessions are treated with the help of medicines like fluoxetine or cognitive behavioural therapy. Whereas distractibility is a sign of ADHD and the same needs to be treated with medicines like methylphenidate or Adderall. In both the events, further information will be required like since how long are you having this problem and what reduces the problem and what exacerbates the problem. Further, a detailed mental state examination will also reveal a lot of information.
Do meet your doctor and request for a psychiatry consult.

Hope this helps,
Wish you a good health.

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews